# SDR SWAA2015071641963

- Difficulty date: July 8, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 28,482 hours, 16,725 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB STATION 92.70, 3RD FROM FWD SIDE, VERTICAL STIFFENER CRACKED.  REPAIRED STIFFENER IAW SRM.
